# SDR SIMA20170112004

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,955 hours, 10,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107113
- Condition: Dented
- Location: Bs 364-379
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT LOCATED ON THE RT FUSELAGE SKIN BETWEEN BS 364 AND 379, STRINGERS 16 AND 17R.  REPAIRED  IAW SRM 53-00-01.
